# SDR CALA2025062605902

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 48,708 hours, 6,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 10026003
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING ROWS 30-32 DOES NOT OPERATE. FAULT 33-11624 ACTIVE. LAMP DRIVER FAILED 30F,31F,32F LIGHTS DO NOT ILLUMINATE 30D,31D,32D LIGHTS DO NOT ILLUMINATE FOUND ROW 30D TERMINAL END NOT CONNECTED TO WIRE. RETERMINATED WIRE REF SWPM 20-30-11 PG 56 R&R WCU M3351, OPS NML, REF 33-51-07.
